# SDR SWAA2016071854017

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 28,042 hours, 16,546 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER NR 2 STIFFENER CRACKED AT HSS 92.70, LOWER RADIUS.  REPAIRED THE STIFFENER IAW SRM.
